# SDR GLBA96086

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Intransit Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSP - CREW REPORTED, THE GEAR 'INTRANSIT' LIGHT ILLUMINATED WITH GEAR DOWN.  MX INSPECTED SYSTEM AND PERFORMED NUMEROUS GEAR SWINGS BUT COULD NOT DUPLICATE DISCREPANCY ON THE GROUND OR ON TEST FLIGHT.  (M)
